MathSciNet Relay Station
MathSciNet bibliographic data
MR833580 (87f:22006) 22E25 (35J67 43A80)
Dunkl, Charles F. Boundary value problems for harmonic functions on the Heisenberg group. Canad. J. Math. 38 (1986), no. 2, 478–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement